The geometry of nondegeneracy conditions in completely integrable systems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, p. 705-719
@article{AFST_2005_6_14_4_705_0,
     author = {Roy, Nicolas},
     title = {The geometry of nondegeneracy conditions in completely integrable systems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 14},
     number = {4},
     year = {2005},
     pages = {705-719},
     zbl = {1092.37033},
     mrnumber = {2188589},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2005_6_14_4_705_0}
}
Roy, Nicolas. The geometry of nondegeneracy conditions in completely integrable systems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, pp. 705-719. http://www.numdam.org/item/AFST_2005_6_14_4_705_0/

[1] Arnol'D ( V.I.). - A theorem of Liouville concerning integrable dynamics, Siberizn Math. J. 4, p. 471-474 (1963). | MR 147742 | Zbl 0189.24401

[2] Bruno (A.D. ). - Local Methods in nonlinear differential equations , Springer-Verlag (1989). | MR 993771 | Zbl 0674.34002

[3] Dixmier (J. ). - Topologie Générale, Presses Universitaires de France (1981). | MR 637202 | Zbl 0449.54001

[4] Duistermaat ( J.J.). - Global action-angle coordinates , Comm. Pure App. Math. 32, p. 687-706 (1980). | MR 596430 | Zbl 0439.58014

[5] Kolmogorov ( A.N.). - On conservation of conditionally periodic motions for a small change in Hamilton's function, Dokl. Akad. Nauk. SSSR, 98(4) p. 527-530 (1954). | MR 68687 | Zbl 0056.31502

[6] Liouville ( J.).- Note sur l'intégration des équations différentielles de la dynamique, J. Math. Pure App. 20, p. 137-138 (1855).

[7] Mineur (H. ). - Réduction des systèmes mécaniques à n degrés de libertés admettant n intégrales premières uniformes en involution aux systèmes à variables séparées, J. Math. Pure Appl. 15, p. 221-267 (1936). | JFM 62.1513.02 | Zbl 0015.32401

[8] Rüssmann ( H.). - Nondegeneracy in the perturbation theory of integrable dynamical systems. In Number theory and dynamical systems (York, 1987), volume 134 of London Math. Soc. Lecture Note Ser., p. 5-18. Cambridge Univ. Press, Cambridge (1989). | Zbl 0689.34039

[9] Weinstein ( A.). - Symplectic manifolds and their lagrangian subamnifolds, Adv. in Math. 6, 329-346 (1971). | MR 286137 | Zbl 0213.48203

[10] Weinstein ( A.). - Lagrangian submanifolds and hamiltonian systems, Ann. of Math. 98, p. 377-410 (1973). | MR 331428 | Zbl 0271.58008